Author Topic: This is so frustrating!!!!  (Read 87 times)

[Buddie]

This is so frustrating!!!!
« on: November 13, 2019, 09:02:58 pm »
It has now been a week since my pharmacists suggested I stay on 13mg of V. I had tried to get down to 12 then 11 mg but couldn't. When I was on 13mg for a week before trying the 12, then 11 felt great. But now the 13mg is taking so long to get back where I was. Initially, had pins & needles in hands and feet so bad, confusion, lack of concentration, runny nose, upset stomach and feels like cotton wool in my mouth all the time.  Some nights sleep well others not. Slept great last night but still have this strange feeling in my diaphragm, upper stomach. The feeling I used to have when my seizures were about to happen but have not experienced a seizure yet (have epilepsy). End of next week I talk to my neuropsychiatrist about how I'm doing and sure she will want to continue the taper. Read an article on line where a doctor basically said "get comfortable with being uncomfortable". Problem is I thought I was very used to being uncomfortable. Have been on disability for almost 14 years, that how long on clonazepam. Have had 3 liver transplants, weaned off of almost all anti-rejection meds and weaned off of 200 mg of Zoloft and many other drugs. This is something else. I'm afraid I will end up with PAWS protracted acute withdrawal syndrome. So sick and tired of being sick and tired. Does it hurt to stay at a dose of a long time, or is this the best it gets before tapering again?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: This is so frustrating!!!!
« Reply #1 on: November 13, 2019, 09:31:06 pm »
Following
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.